Birth Control Pills(COC)

Sylvia is a 35-year-old mother of three children. She is requesting refills for her birth control pills (COC). During her examination, she reports that every month since starting COCs (3 months ago) she has had several days of spotting in the middle of her cycle. This concerns her and she would like to know if this pattern will continue as long as she continues using COCs. She also experienced nausea and headaches often during the first month but much less frequently during the second and third months.

Questions

Don't use plagiarized sources. Get Your Custom Essay on
Birth Control Pills(COC)
GET AN ESSAY WRITTEN FOR YOU FROM AS LOW AS $13/PAGE
Order Essay
  1. How will you address Sylvia’s concerns? What information should you gather from Sylvia?
  2. Is spotting normal with pills? What other conditions may cause spotting?
  3. How will you advise Sylvia to manage the spotting, nausea, and headaches?

Still stressed from student homework?
Get quality assistance from academic writers!